Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Reconstruction algebras of type $ A$


Author: Michael Wemyss
Journal: Trans. Amer. Math. Soc. 363 (2011), 3101-3132
MSC (2000): Primary 16S38, 13C14, 14E15
Published electronically: January 25, 2011
MathSciNet review: 2775800
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a new class of algebras, called reconstruction algebras, and present some of their basic properties. These non-commutative rings dictate in every way the process of resolving the Cohen-Macaulay singularities $ \mathbb{C}^2/G$ where $ G=\frac{1}{r}(1,a)\leq GL(2,\mathbb{C})$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 16S38, 13C14, 14E15

Retrieve articles in all journals with MSC (2000): 16S38, 13C14, 14E15


Additional Information

Michael Wemyss
Affiliation: Graduate School of Mathematics, Nagoya University, Chikusa-ku, Nagoya, 464-8602, Japan
Address at time of publication: School of Mathematics, James Clerk Maxwell Building, The Kings’ Buildings, Mayfield Road, Edinburgh, EH9 3J2, United Kingdom
Email: wemyss.m@googlemail.com

DOI: http://dx.doi.org/10.1090/S0002-9947-2011-05130-5
PII: S 0002-9947(2011)05130-5
Received by editor(s): September 15, 2008
Received by editor(s) in revised form: May 19, 2009
Published electronically: January 25, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.